# SDR COMA9630140

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210151
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND LANDING THE MAX PROPELLER RPM IS 1380.  REPLACED THE RT PROPELLER CONTROL UNIT.
